advertisement
Question
Posted by: Jaja | 2007/08/09

Menstrual cycle and the Pill

Hi, I have been taking Yasmin for quite a few years due to acne problems. I am not sexually active.

My problem is this: Somewhere along the lines of taking the Pill I skipped a day or two and for the last couple of months I've been getting my period about a wek BEFORE I should start using the inactive pills. It is the same every month and I'm not too worried, but would just like to know what I can do to go back to starting my period in the inactive section (silver section)???

My period only lasts about 5 days and its over before I start the inactive pills, which means each time I start a new packet I take the inactive pills whilst not having my period.

The last two days I have also not taken the Pill due to my supply running out. I bought a new packet today (and ofcourse I am not on my period)....I want to know if it would be best to wait for my period to start again before I continue with taking the Pills or should I just go ahead and take the inactive pills again????

Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you skipped the Pill a few months ago, this should not still be having an effect. It sounds like you are having breakthrough bleeding. This may mean that you need a different pill. If you have skipped some pills, you should carry on with the next pill that you would have taken after the two days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement